# SDR 9517961159

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- Engine: Pwa JT9D20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D, E

## Discrepancy

DURING TAXI OUT, THE NR 2 ENGINE EGT WENT TO 1,000 DEGREES FOR 30 SECONDS AND THE ENGINE WAS SHUTDOWN.  THE ENGINE WAS INSPECTED AND THE EPR INDICATOR WAS REPLACED.  DURING THE SECOND TAXI OUT THE FUEL FLOW PEGGED AND THE EGT AGAIN ROSE.  THE FUEL CONTROL AND EVC WERE REPLACED AND A GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
